Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Poénaru, Valentin
Extension des immersions en codimension 1. Séminaire Bourbaki, 10 (1966-1968), Exp. No. 342, 33 p.
Full text djvu | pdf | Reviews MR 1610469 | Zbl 0223.57013 | 3 citations in Numdam

stable URL: http://www.numdam.org/item?id=SB_1966-1968__10__473_0

Bibliography

[1] S. Blank - Thèse, (Brandeis 1967).
[2] S. Blank et V. Poénaru - Papiers secrets.
[3] M. Hirsch - Immersions of manifolds, Trans. Ann. Math. Soc. 93 (1959), 242-276.  MR 119214 |  Zbl 0113.17202
[4] V. Poénaru - Sur la théorie des immersions, Topology 1 (1962), 81-100.  MR 153023 |  Zbl 0105.17202
[5] V. Poénaru - Regular homotopy ..., (miméographié) Harvard 1964.
[6] V. Poénaru - Regular homotopy in codimension 1, Ann. of Math. (1966), 257-265.  MR 192507 |  Zbl 0142.41105
[7] S. Smale - The classification of immersions ..., Ann. of Math. 69 (1959), 327-344.  MR 105117 |  Zbl 0089.18201
[8] R. Thom - Remarques sur les ... inégalités différentielles globales, Bull. Soc. Math. France (1959), 455-461.
Numdam |  MR 121807 |  Zbl 0213.25302
[9] R. Thom - La classification des immersions, Séminaire Bourbaki, 1957-1958, exposé 157.
Numdam |  MR 105693 |  Zbl 0116.40504
[10] A. Haefliger et V. Poénaru - La classification des immersions combinatives, Publications mathématiques de l'I. H. E. S., 1965.
Numdam |  Zbl 0147.42502
Copyright Cellule MathDoc 2014 | Credit | Site Map